# SDR FDEA201105261991

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: ACA73325
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR HINGE FITTING ASSEMBLY ON FUSELAGE AT MOST FWD 03 EA HOLES WORN READ 0.425". REPAIR CARRIED OUT AS PER SRM 52-30-16 REV46. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV 112.
